RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2011, том 12, выпуск 2, страницы 25–30 (Mi adm113)  

RESEARCH ARTICLE

On Pseudo-valuation rings and their extensions

V. K. Bhat

School of Mathematics, SMVD University, P/o SMVD University, Katra, J and K, India 182320

Аннотация: Let $R$ be a commutative Noetherian $\mathbb Q$-algebra ($\mathbb Q$ is the field of rational numbers). Let $\sigma$ be an automorphism of $R$ and $\delta$ a $\sigma$-derivation of $R$. We define a $\delta$-divided ring and prove the following:
  • If $R$ is a pseudo-valuation ring such that $x\notin P$ for any prime ideal $P$ of $R[x;\sigma,\delta]$, and $P\cap R$ is a prime ideal of $R$ with $\sigma(P\cap R) = P\cap R$ and $\delta(P\cap R) \subseteq P\cap R$, then $R[x;\sigma,\delta]$ is also a pseudo-valuation ring.
  • If $R$ is a $\delta$-divided ring such that $x\notin P$ for any prime ideal $P$ of $R[x;\sigma,\delta]$, and $P\cap R$ is a prime ideal of $R$ with $\sigma(P\cap R) = P\cap R$ and $\delta(P\cap R) \subseteq P\cap R$, then $R[x;\sigma,\delta]$ is also a $\delta$-divided ring.


Ключевые слова: automorphism, derivation, strongly prime ideal, divided prime ideal, pseudo-valuation ring.

Полный текст: PDF файл (213 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 16S36, 16N40, 16P40, 16S32
Поступила в редакцию: 14.03.2011
Исправленный вариант: 14.03.2011
Язык публикации: английский

Образец цитирования: V. K. Bhat, “On Pseudo-valuation rings and their extensions”, Algebra Discrete Math., 12:2 (2011), 25–30

Цитирование в формате AMSBIB
\RBibitem{Bha11}
\by V.~K.~Bhat
\paper On Pseudo-valuation rings and their extensions
\jour Algebra Discrete Math.
\yr 2011
\vol 12
\issue 2
\pages 25--30
\mathnet{http://mi.mathnet.ru/adm113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2952898}
\zmath{https://zbmath.org/?q=an:1257.16018}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm113
  • http://mi.mathnet.ru/rus/adm/v12/i2/p25

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:102
    Полный текст:62
    Литература:19
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020